Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

A New Integral Transform


Affiliations
1 Department of Mathematics, University of Vlora, Albania
2 Department of Mathematics, Polytechnic University of Tirana, Albania
     

   Subscribe/Renew Journal


In this paper a new integral transform and convolution theorem was applied to solve linear ordinary differential equations with constant and variable coefficients.

Keywords

Laplace Transform, Convolution Theorem, Differential Equations
Subscription Login to verify subscription
User
Notifications
Font Size


  • Tarig M. Elzaki, The New Integral Transform Elzaki Transform, ž Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Number 1(2011), pp. 57–64.
  • Tarig M. Elzaki&Salih M. Elzaki, Application ofNewTransform ElzakiTransform ž to Partial Differential Equations,Global Journal of Pure andApplied Mathematics, ISSN 0973-1768, Number 1(2011), pp. 65–70.
  • Tarig M. Elzaki&Salih M. Elzaki, On the Connections Between Laplace and Elzaki transforms, Advances in Theoretical and Applied Mathematics, ISSN 0973-4554 Volume 6, Number 1(2011), pp. 1–11.
  • On the ELzaki Transform and Higher Order Ordinary Differential Equations, Advances in Theoretical and Applied Mathematics, ISSN 0973-4554Volume 6, Number 1 (2011), pp. 107–113.
  • Tarig M. Elzaki & Salih M. Elzaki, On the Elzaki Transform and Ordinary Differential Equation With Variable Coefficients, Advances in Theoretical and Applied Mathematics, ISSN 0973-4554 Volume 6, Number 1(2011), pp. 13–18.
  • Analytical investigations of the Sumudu Transform and applications to integral production equations FETHI BIN MUHAMMED BELGACEM, AHMED ABDULLATIF KARABALLI, AND SHYAM L. KALLA
  • On a new integral transform and solution of some integral equations, Volume 73, No. 3 2011, 299–308.
  • Elzaki and Sumudu Transforms for Solving Some Differential Equations, Global Journal of Pure and Applied Mathematics, ISSN 0973-1768 Volume 8, Number 2 (2012), pp. 167–173.
  • Fundamentals of differential equations. – 8th ed. / R. Kent Nagle, Edward B. Saff, David Snider. (2012), pp. 358–359.
  • Tarig M. Elzaki, Existence and Uniqueness of Solutions for Composite Type Equation, Journal of Science and Technology, (2009). pp. 214–219.
  • Lokenath Debnath and D. Bhatta. Integral Transform and Their Application Second Edition, Chapman & Hall /CRC (2006).
  • Hassan Eltayeb and Adem kilicman, A Note on the Sumudu Transforms and Differential Equations, Applied Mathematical Sciences, VOL, 4,2010, no. 22, 1089– 1098.
  • Kilicman A. & H. ELtayeb. A Note on Integral Transform and Partial Differential Equation, Applied Mathematical Sciences, 4(3) (2010), PP.109–118.

Abstract Views: 986

PDF Views: 0




  • A New Integral Transform

Abstract Views: 986  |  PDF Views: 0

Authors

Artion Kashuri
Department of Mathematics, University of Vlora, Albania
Akli Fundo
Department of Mathematics, Polytechnic University of Tirana, Albania

Abstract


In this paper a new integral transform and convolution theorem was applied to solve linear ordinary differential equations with constant and variable coefficients.

Keywords


Laplace Transform, Convolution Theorem, Differential Equations

References